Exact Solutions of Nonlocal Pluriparabolic Problems
Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 53
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2012_26_1-2_a5,
author = {G. Chobanov and I. Dimovski},
title = {Exact {Solutions} of {Nonlocal} {Pluriparabolic} {Problems}},
journal = {Mathematica balkanica},
pages = {53},
year = {2012},
volume = {26},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a5/}
}
G. Chobanov; I. Dimovski. Exact Solutions of Nonlocal Pluriparabolic Problems. Mathematica balkanica, Tome 26 (2012) no. 1-2, p. 53. http://geodesic.mathdoc.fr/item/MABA_2012_26_1-2_a5/